# SDR WX0A2024080532141

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 17,190 hours, 8,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 14509
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FLIGHT ATTENDANT ADVISES MEGAPHONE BY FORWARD ENTRY DOOR IS MISSING A FLASHING GREEN LIGHT / REMOVED AND REPLACED FWD MEGA-PHONE IAW AMM 25-65-51-920-001-A AND LOPA DRAWINGS. OPS CHECK GOOD"
